Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On sequences of projections of the cubic lattice

Full text
Campello, Antonio [1] ; Strapasson, Joao [2]
Total Authors: 2
[1] Univ Estadual Campinas, IMECC, Dept Appl Math, BR-13083859 Campinas, SP - Brazil
[2] Univ Estadual Campinas, FCA, Sch Appl Sci, BR-13484350 Limeira, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: COMPUTATIONAL & APPLIED MATHEMATICS; v. 32, n. 1, p. 57-69, APR 2013.
Web of Science Citations: 2

In this paper we study sequences of lattices which are, up to similarity, projections of Z(n+1) onto hyperplanes nu(perpendicular to) for nu is an element of Z(n+1). We show a sufficient condition to construct sequences converging at rate O(1/parallel to nu parallel to(2/n)) to integer lattices and exhibit explicit constructions for some important families of lattices. The problem addressed here arises from a question of communication theory. (AU)

FAPESP's process: 09/18337-6 - Lattices and codes: perspectives in cryptography
Grantee:Antonio Carlos de Andrade Campello Junior
Support Opportunities: Scholarships in Brazil - Doctorate (Direct)
FAPESP's process: 11/01096-6 - Discrete mathematics: lattices, codes and cryptography
Grantee:João Eloir Strapasson
Support Opportunities: Regular Research Grants